Do you want to ignore any muscle soreness, weakness or cramps that occur after you start taking statin drugs? Not a good idea. It could be something more serious and you should have it checked out.
The online JAMA patient page, a public service of the Journal of the American Medical Association (JAMA) warns that adverse effects of statins require attention, "Liver damage can occur, as well as muscle damage ... any muscle pain or weakness that develops while taking a statin medication must be reported immediately...
The symptoms can occur gradually and you may not even associate the heaviness in your legs or your muscle pain with the statin drugs you're taking. Yet, for some, the side effects can be disabling.
Get the Facts...
According to the Mayo Clinic, "For some people, statin side effects can make it seem like the benefit of taking it isn't worth it. Before you decide to stop taking a statin, discover how statin side effects can be reduced."
Let our expertise and knowledge of your musculoskeletal system help determine the underlying cause of your pain... and contribute to your overall wellness!
Our doctors have experience with medications and side effects and can tell you if your leg pain, sciatica, pinched nerve, or any other type of pain is related to your medications or if there is another underlying cause. We are happy to help and serve the people of Edgewater, New Smyrna Beach, Port Orange, and Oak Hill.
Dr. Timothy Steflik is a chiropractor and owner of Coastal Integrative Healthcare in Edgewater, FL. He also shares an interest in two other holistic medical offices in Voluisa County in Deltona and Port Orange. He's known in the community as a public speaker on health and wellness and bringing the traditional medical model together with alternative healthcare. Connect with him on Google+
315 N Ridgewood Ave
Edgewater, FL 32132